# SDR GSPA49WC

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N49WC
- Make and model: Beech B300
- Aircraft serial: FL144
- Aircraft time: 5,658 hours, 4,300 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8497
- Condition: Binding
- Location: Ailerons
- Part time: 5,658 hours, 4,300 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AILERON CONTROLS BINDING AND THEN A NOTICEABLE "CLUNK" WHILE TURNING THE AIRPLANE LT OR RT.  AFTER THE "CLUNK" THE CONTROLS WOULD BE FREE UNTIL RETURNING THE CONTROL YOKE BACK TO THE NEUTRAL POSITION.  AUTO PILOT SYS WAS NOT ENGAGED WHILE THIS WAS HAPPENING. CHANGING THE AILERON AUTO PILOT SERVO FIXED THE PROBLEM.
